# SDR SWAA2022013163934

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 25,660 hours, 11,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH INTERCOSTAL ABOVE AC MIX MANIFOLD IS CRACKED . ; / [01] REMOVED AND REPLACED FWD CARGO RH INTERCOSTAL ABOVE AC MIX MANIFOLD PER SRM 51-40-02 AND AMM 20-50-11.
